Exponential sums involving the largest prime factor function

Volume 146 / 2011

Jean-Marie De Koninck, Imre Kátai Acta Arithmetica 146 (2011), 233-245 MSC: 11N13, 11L07. DOI: 10.4064/aa146-3-3

Authors

  • Jean-Marie De KoninckDépartement de mathématiques et de statistique
    Université Laval
    Québec, QC, G1V 0A6, Canada
    e-mail
  • Imre KátaiComputer Algebra Department
    Eötvös Loránd University
    Pázmány Péter Sétány I/C
    1117 Budapest, Hungary
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image